# SDR AALA201606269002

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 52,192 hours, 19,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 9D EXIT LIGHT ON SEAT AT FLOOR LEVEL IS SMASHED.  REINSTALLED EMERGENCY LIGHT AT SEAT ROW 9D AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-18.
